Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 20, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Mar 13, 2015, 10:54 AM CDT for Jefferson County, Orange County, Texas. It took effect at Mar 14, 2015, 5:00 PM CDT. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2015, 10:54 AM CDT (15:54 UTC)
- In effect from
- Mar 14, 2015, 5:00 PM CDT
- Expired
- Mar 21, 2015, 5:00 PM CDT
- In force
- 7 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jefferson County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 78 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River at Beaumont (BEAT2).
- Action stage
- 4 ft
- Minor stage
- 4 ft
- Moderate stage
- 7 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
863 WGUS44 KLCH 131554 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 1054 AM CDT FRI MAR 13 2015 ...The National Weather Service in Lake Charles has issued a flood warning for the following rivers in Texas... Neches River Near Beaumont TXC245-361-140554- /O.NEW.KLCH.FL.W.0020.150314T2200Z-000000T0000Z/ /BEAT2.1.ER.150314T2200Z.150317T0600Z.000000T0000Z.NO/ 1054 AM CDT FRI MAR 13 2015 The National Weather Service in Lake Charles has issued a * Flood Warning for the Neches River Near Beaumont. * from Saturday afternoon until further notice...or until the warning is cancelled. * At 8:00 AM Friday the stage was 2.2 feet. * Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...rise above flood stage by tomorrow afternoon and continue to rise to near 5.6 feet by early Tuesday morning. * Impact...At stages near 4.0 feet...Minor flooding of Beaumont Country Club and Colliers Ferry Park can be expected. Also flooding in Northwest Orange County south of River Ooaks to Bunns Bluff can be expected. Water may go over Four Oaks Ranch Road in Northwest Orange County. && LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406 $$
2 follow-up statements
311
WGUS84 KLCH 140222
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
922 PM CDT FRI MAR 13 2015
...The flood warning continues for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
Neches River Near Beaumont
...The flood warning continues for the following rivers in
Louisiana...Texas..
Calcasieu River Near Glenmora
Calcasieu River At Old Town Bay
Neches River Near Town Bluff
Pine Island Bayou Near Sour Lake
LAC079-141622-
/O.CON.KLCH.FL.W.0014.000000T0000Z-000000T0000Z/
/GLML1.1.ER.150303T1045Z.150316T0000Z.000000T0000Z.NO/
922 PM CDT FRI MAR 13 2015
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until further notice...or until the warning is cancelled.
* At 8:45 PM Friday the stage was 13.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 14.0 feet by
Sunday evening then begin falling.
* Impact...At stages near 14.0 feet...Some roads upstream from
Glenmora, including Strothers Crossing Road near the community of
Calcasieu and Price Crossing Road near Hineston have two to three
feet of water over the road and are subject to being closed.
Flooding of forested areas near the river will also occur.
&&
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275
$$
LAC019-141622-
/O.CON.KLCH.FL.W.0019.000000T0000Z-000000T0000Z/
/OTBL1.1.ER.150313T0900Z.150317T1800Z.000000T0000Z.NO/
922 PM CDT FRI MAR 13 2015
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until further notice...or until the warning is cancelled.
* At 5:00 PM Friday the stage was 3.7 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by tomorrow morning and continue
to rise to near 4.5 feet by Wednesday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC011-019-TXC351-361-141622-
/O.EXT.KLCH.FL.W.0017.150314T1200Z-000000T0000Z/
/DWYT2.1.ER.150314T1200Z.150314T1200Z.000000T0000Z.NO/
922 PM CDT FRI MAR 13 2015
...Flood Warning extended until further notice...The Flood Warning
continues for
The Sabine River Near Deweyville.
* from Saturday morning until further notice...or until the warning
is cancelled.
* At 8:45 PM Friday the stage was 23.9 feet.
* Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow morning.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-141621-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150313T1715Z.000000T0000Z.NO/
922 PM CDT FRI MAR 13 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 9:00 PM Friday the stage was 67.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 67.2 feet for the next few days.
* Impact...At stages near 64 feet...Minor flooding will occur.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$
TXC245-361-141621-
/O.EXT.KLCH.FL.W.0020.150315T0000Z-000000T0000Z/
/BEAT2.1.ER.150315T0000Z.150317T0600Z.000000T0000Z.NO/
922 PM CDT FRI MAR 13 2015
The Flood Warning continues for
The Neches River Near Beaumont.
* from Saturday evening until further notice...or until the warning
is cancelled.
* At 8:00 AM Friday the stage was 2.2 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by tomorrow evening and continue
to rise to near 5.2 feet by early Wednesday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Beaumont
Country Club and Colliers Ferry Park can be expected. Also flooding
in Northwest Orange County south of River Oaks to Bunns Bluff can
be expected. Water may go over Four Oaks Ranch Road in Northwest
Orange County.
&&
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406
$$
TXC199-245-141621-
/O.CON.KLCH.FL.W.0016.000000T0000Z-000000T0000Z/
/SOLT2.1.ER.150312T1200Z.150315T1200Z.000000T0000Z.NO/
922 PM CDT FRI MAR 13 2015
The Flood Warning continues for
The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At 8:45 PM Friday the stage was 27.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 27.8 feet by
Sunday morning then begin falling.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$770 WGUS84 KLCH 141547 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1047 AM CDT SAT MAR 14 2015 ...The flood warning continues for the following rivers in Texas.. Neches River Near Town Bluff TXC241-457-150547- /O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/ /TBFT2.1.ER.150312T0200Z.150313T1715Z.000000T0000Z.NO/ 1047 AM CDT SAT MAR 14 2015 The Flood Warning continues for The Neches River Near Town Bluff. * until further notice...or until the warning is cancelled. * At 10:00 AM Saturday the stage was 66.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 64.0 feet. * Forecast...The river will continue rising to near 66.8 feet by this afternoon then begin falling. * Impact...At stages near 64.0 feet...Minor flooding will occur. && LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Mar 13, 10:20 AM CDT, 34 minutes earlier.
Area forecast discussion, Mar 13, 10:20 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1020 AM CDT FRI MAR 13 2015 .UPDATE... LATEST OBSERVATIONS SHOW VISIBILITIES OVER THE COASTAL WATERS HAVE IMPROVED AND MARINE DENSE FOG ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 10 AM LOCAL. OTHERWISE...SURFACE LOW IS LOCATED ALONG THE SABINE RIVER VALLEY NORTH OF THE LAKES AREA...AND WILL CONTINUE TO PULL AWAY FROM THE AREA. WITH THIS...RAIN CHANCES ARE EXPECTED TO DECREASE WITH MAYBE JUST A FEW LIGHT SHOWERS DURING THE AFTERNOON ACROSS THE EXTREME NORTHERN ZONES. RUA && .PREV DISCUSSION... /ISSUED 641 AM CDT FRI MAR 13 2015/ AVIATION...DRIZZLE AND LOW (LIFR AND IFR) CEILINGS WILL REMAIN OVER MOST OF THE REGION THROUGH THE MORNING WITH CEILINGS BECOMING MOSTLY MVFR BY MID DAY AND REMAIN SO THROUGH THE AFTERNOON. CEILINGS WILL GRADUALLY LOWER ONCE AGAIN DURING THE EVENING BECOMING LIFR AND IFR AGAIN TONIGHT. AS AN AREA OF LOW PRESSURE LIFT NORTH ALONG THE SABINE RIVER TODAY WINDS WILL BECOME AND REMAIN S TO SW AT ALL TERMINALS AT AROUND 10 KTS OR LESS. PREV DISCUSSION... /ISSUED 511 AM CDT FRI MAR 13 2015/ DISCUSSION... MEAN TROF REMAINS ANCHORED OVER THE SOUTHERN PLAINS AND NORTHERN MEXICO...WITH AN EMBEDDED SHORTWAVE CURRENTLY LIFTING NE THROUGH SE TX. AS THIS FEATURE CONTINUES TO PIVOT TO THE NE...DRIER AIR WILL BEGIN TO ADVECT IN FROM THE SW...RESULTING IN THE WIDESPREAD MAINLY LGT/MDT RAIN THIS MORNING ALSO LIFTING TWD THE NE IN TANDEM WITH THE DEEPER MSTR POOL. MORE ISOLATED/SCATTERED PATCHES OF RAIN STILL ARE STILL POSSIBLE THIS AFTERNOON IN THE WRAP-AROUND REGION OF THE EXITING UPPER TROF...BUT ALL RAIN IS EXPECTED TO BE OVER BY THIS EVENING. GIVEN THAT THE RISK OF HEAVIER AND HIGHER RATE RAINFALL HAS COME TO AN END...THE FLASH FLOOD WATCH OVER THE EASTERN FCST AREA WAS CANCELLED. SHALLOW MSTR...BELOW ROUGHLY H85...WILL REMAIN FAIRLY ENTRENCHED THROUGH AT LEAS SAT HOWEVER...WHICH IN CONJUNCTION WITH THE VERY WET SOILS MAY GIVE RISE TO FOG FORMATION TONIGHT/SAT MORNING. HAVE HELD OFF INCLUSION IN THE FCST AT THIS TIME GIVEN PROGGED LOW LEVEL WINDS OF 10-20KT AND NUMERICAL GUIDANCE SUGGESTING MORE OF A LOW STRATUS EVENT...BUT DEFINITELY SOMETHING FOR SUBSEQUENT SHIFTS TO MONITOR. ADDITIONAL SHORTWAVE ENERGY...CURRENTLY OVER THE BAJA...WILL CONTINUE PLUNGING INTO THE BACKSIDE OF THE MEAN TROF OUT WEST...CAUSING IT TO DIG AND RETROGRADE WWD. SFC HIGH PRESSURE BUILDING SOUTH THROUGH THE PLAINS WILL RESULT IN A WEAK SFC FRONT CROSSING THE AREA ON SUNDAY...WITH BUILDING HEIGHTS AS RIDGING ALOFT BUILDS WWD ACROSS THE NORTHERN GULF COAST. THIS SHOULD KEEP THE FCST MOSTLY DRY UNTIL AT LEAST TUE...WHEN THE UPPER TROF BEGINS TO EJECT OUT ACROSS TX...WITH BETTER RAIN CHANCES EXPECTED ON WED AS THIS FEATURE TRANSLATES THROUGH THE REGION. 13 MARINE... A WEAK AREA OF LOW PRESSURE WILL CONTINUE TO LIFT NORTH THROUGH THE SABINE RIVER VALLEY AND TOWARD THE ARKLATEX TODAY. LIGHT TO MODEST SOUTHWEST WINDS WILL PREVAIL IN THE WAKE OF THE SURFACE LOW...WITH RAINS COMING TO AN END FROM WEST TO EAST TODAY. AREAS OF MARINE FOG...DENSE AT TIMES...WILL ERODE BY MID MORNING. WEST TO SOUTHWEST WINDS WILL CONTINUE THROUGH SATURDAY...WITH A LIGHT OFFSHORE FLOW DEVELOPING SUNDAY IN THE WAKE OF A WEAK FRONTAL PASSAGE. && .PRELIMINARY POINT TEMPS/POPS... KLCH 69 56 74 56 73 / 40 10 10 10 10 KBPT 70 56 75 56 72 / 40 10 10 10 10 KAEX 69 55 72 53 72 / 80 10 10 10 10 KLFT 71 56 76 57 75 / 60 10 10 10 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 13, 5:34 AM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 534 AM CDT FRI MAR 13 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 141100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 534 AM CDT FRI MAR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. GMZ430-432-435-450-452-455-470-472-475-141100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 534 AM CDT FRI MAR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG...DENSE AT TIMES...WILL CONTINUE TO AFFECT THE NEAR SHORE COASTAL WATERS WEST OF INTRACOASTAL CITY INCLUDING SABINE AND CALCASIEU LAKES THIS MORNING. THE FOG IS EXPECTED TO LIFT BY MID MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. 13
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.